IJPAM: Volume 78, No. 7 (2012)

SOME RESULTS ON TOPOLOGICAL SPACES
WITH ELEMENTS OF FINITE ORDER

Kiran Shrivastava$^1$, Vijeta Iyer$^2$
$^{1,2}$Department of mathematics
S.N.G.G.P.G. College
Bhopal, INDIA


Abstract. In this paper various results on order of elements in a set, relative to a topology whose members are necessarily generated by a finite collection of sets are obtained. Various properties of order are explored under different restrictions on generators of such a topology.

Received: February 20, 2012

AMS Subject Classification: 54A99

Key Words and Phrases: order of an element, order of a set

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 7